# SDR KBM2005F00019

- Difficulty date: February 16, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7414 · Magneto/Distributor
- Part: Seal
- Part number: 9560137520
- Condition: Leaking
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAG SEAL, LEAKING, REMOVED AND REPLACED. (K)
